MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® NO ADDITIVE (Z) TUBES; SPECIMEN TRANSPORT AND STORAGE CONTAINER.

BECTON, DICKINSON & CO. BD VACUTAINER® NO ADDITIVE (Z) TUBES; SPECIMEN TRANSPORT AND STORAGE CONTAINER.
Catalog Number 366704
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.
 
Event or Problem Description
It was reported that bd vacutainer® no additive (z) tubes did not clot correctly.No report of injury or medical intervention.No report of blood exposure to mucous membrane.

Brand Name
BD VACUTAINER® NO ADDITIVE (Z) TUBES
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER.
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7525661
Report Number1917413-2018-01587
Device Sequence Number1696751
Product Code FMH
UDI-Device Identifier50382903667043
UDI-Public50382903667043
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number366704
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2016
Initial Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;